Free Access
Issue
RAIRO. Anal. numér.
Volume 18, Number 3, 1984
Page(s) 237 - 285
DOI https://doi.org/10.1051/m2an/1984180302371
Published online 31 January 2017
  1. R. A. ADAMS, Sobolev Spaces, Academic Press, New York (1975). [MR: 450957] [Zbl: 0314.46030]
  2. C. BERNARDI, Numerical approximation of a periodic linear parabolic problem, SIAM J. Numer. Anal. 19, 1196-1207 (1982). [MR: 679659] [Zbl: 0493.65041]
  3. C. BERNARDI, Approximation of Hopf bifurcation, Numer. Math. 39, 15-37 (1982). [EuDML: 132778] [MR: 664534] [Zbl: 0456.65034]
  4. C. BERNARDI, Optimal finite element interpolation on curved domains (à paraître). [Zbl: 0678.65003]
  5. F. BREZZI, J. RAPPAZ, P.-A. RAVIART, Finite-dimensional approximation of non-linear problems, Part I : branches of nonsingular solutions. Numer. Math. 36, 1-25 (1980). [EuDML: 132686] [MR: 595803] [Zbl: 0488.65021]
  6. F. BREZZI, J. RAPPAZ, P.-A. RAVIART Finite-dimensional approximation of non-linear problems, Part II : limit points. Numer. Math. 37, 1-28 (1981). [EuDML: 132715] [MR: 615889] [Zbl: 0525.65036]
  7. F. BREZZI, J. RAPPAZ, P.-A. RAVIART. Finite-dimensional approximation of non-linear problems, Part III : simple bifurcation points. Numer. Math. Math. 38, 1-30 (1981). [EuDML: 132745] [MR: 634749] [Zbl: 0525.65037]
  8. P. G. CIARLET, The finite element method for elliptic problems, North-Holland (1978). [MR: 520174] [Zbl: 0383.65058]
  9. P. CLEMENT, Approximation by finite element functions using local regularization, R.A.I.R.O. 9, n° 2, 77-84 (1975). [EuDML: 193271] [MR: 400739] [Zbl: 0368.65008]
  10. J. DOUGLAS Jr, T. DUPONT, Galerkin methods for parabolic problems, SIAM J. Numer. Anal. 7, 575-626 (1970). [MR: 277126] [Zbl: 0224.35048]
  11. V. GIRAULT, P.-A. RAVIART, Finite element approximation of the Navier-Stokes equations, Lecture Notes in Mathematics 749, Springer-Verlag (1979). [MR: 548867] [Zbl: 0413.65081]
  12. V GIRAULT, P -A RAVIART, An analysis of upwind schemes for the Navier-Stokes equations, SIAM J Numer Anal 19, 312-333 (1982). [MR: 650053] [Zbl: 0487.76036]
  13. P GRISVARD, Boundary value problems in non-smooth domains, Lecture notes University of Maryland (1980).
  14. J L LIONS, E MAGENES, Problemes aux limites non homogenes et applications, volume I Dunod Paris (1968). [Zbl: 0165.10801]
  15. J L LIONS, E MAGENES Problemes aux limites non homogenes et applications, volume II Dunod Paris (1968). [Zbl: 0165.10801]
  16. R TEMAM, Navie-Stokes equations Theory and numerical analysis, North-Holland Amsterdam (1977). [Zbl: 0383.35057]
  17. C BAIOCCHI, F BREZZI, Optimal error estimates for linear parabolic problems under minimal regularity assumptions, Calcole XX n° 2, 101 (1983). [MR: 746351] [Zbl: 0538.65077]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you